Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 2, Pages 151-159
http://dx.doi.org/10.1155/S104895339400016X

Existence theorem for nonconvex stochastic inclusions

Higher College of Engineering, Institute of Mathematics, Podgórna 50, Zielona Góra 65-246, Poland

Received 1 November 1993; Revised 1 March 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michał Kisielewicz, “Existence theorem for nonconvex stochastic inclusions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 2, pp. 151-159, 1994. https://doi.org/10.1155/S104895339400016X.